# SDR USAAF96010

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Deactivated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE IN AUTOMATIC OR MANUAL MODES.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REACTIVATED THE OUTFLOW VALVE WHICH WAS DEACTIVATED DUE TO PREVIOUS WORK.  (M)
